Bifurcations in coupled electrical circuit systems
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2012, Vol. 61 Issue (20): 200505     doi:10.7498/aps.61.200505
GENERAL Current Issue| Archive| Adv Search  |   
Bifurcations in coupled electrical circuit systems
Li Qun-Hong, Yan Yu-Long, Yang Dan
College of Mathematics and Information Science, Guangxi University, Nanning 530004, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn